Toll Free: 1.844.299.0030

Tylenol (Acetaminophen) – Cause of Liver Damage

1.844.299.0030

Call us toll free or use the below form to email us. The consultation is free.

The invitation to contact our firm does not create or establish an attorney-client relationship. Confidential information should not be sent through this form.

Product Liability Lawyers

Product Liability
Morcellation – Risk of Cancer
Product Safety Notices
Child Product Recalls
Testosterone Therapy – Risk of Heart Attack
Videos of Interest Product Safety

Top 100 Lawyers
New York Personal Injury Lawyer

Tylenol (Acetaminophen) – Cause of Liver Damage

Concerns have arisen that people are suffering liver damage or liver failure soon after taking a Tylenol product or other acetaminophen pain killer. These are serious conditions requiring medical treatment, hospitalization and ever liver transplant.

Acetaminophen is a pain killer that is contained in hundreds of of over-the-counter (OTC) and prescription medicines. It has long been know that taking too much acetaminophen can cause liver damage and even death due to liver failure. The issue, in part, however, is whether warnings and instructions were adequate to inform users of the potential danger overuse may cause. Another issue is whether Tylenol and other acetaminophen pain killers are inherently dangerous and, as such, should be banned from use.

Acetaminophen & The FDA

For several years, the U.S. Food and Drug Administration (FDA) has attempted to improve the safety of consumers when using acetaminophen. For example, in 2011 the FDA asked drug manufactures to limit the amount of acetaminophen in prescription drug products to 325 mg per tablet, capsule, or other dosage unit.

Nevertheless, the FDA continues to receive reports of severe liver injury associated with the use of products that contain acetaminophen.

According to Sandra Kweder, M.D., deputy director of FDA’s Office of New Drugs, “Overdoses from prescription products containing acetaminophen account for nearly half of all cases of acetaminophen-related liver failure in the U.S., many of which result in liver transplant or death.

Liver injury generally occurs when patients take more than the prescribed dose in a 24-hour period, took more than one acetaminophen-containing product at the same time, or drank alcohol while taking the drug.

The FDA recommends not to exceed the current maximum dose of 4,000 milligrams within a 24-hour period.

Have you or a loved one suffered liver damage after taking Tylenol or an product containing acetaminophen?

If you or a loved one has suffered liver damage, been hospitalized with liver problems or are awaiting a liver transplant after taking Tylenol or an product containing acetaminophen, you may be entitled to money damages.

It is important to speak to an experienced personal injury lawyer and product liability attorney as soon as possible to protect your rights and assert your claim.

Contact us for your free, no obligation consultation. We will evaluate your claim and explain your rights. Call Mr. DiMartini directly at 1.844.299.0030. You can also contact us online. The consultation is free. There is never a fee unless we win your case!

Product Liability

Latest Posts

SSL Secure Site

Positive SSL on a transparent background

Accident Lawyer

We represent those seriously injured in accidents throughout the New York City metropolitan area.

Resource Center

Take us with you!

Social Media

Google+ tumblr img_logo_bluebg_2x facebook4
linkedin Twitter Youtube

Yelp!

Attorney Advertising